# SDR HEEA083301

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 15,829 hours
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Warning Light
- Condition: Activated
- Location: Fuel Filter
- Component: Fuel Filter
- Component part number: 222366621103
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL FILTER LIGHT FLICKERED.
